Becks Posted November 3, 2011 Share Posted November 3, 2011 That's really the only way I can explain it. I blogged a bit about this, but I wanted to ask. Pdoc thinks it's coming from the Lith and advised me to go down to 300mg and then when I see him on the 9th, he'll wean me completely off. Actually, he didn't advise me, he spoke with Hubs last night, cuz I can't always seem to put into words what I'm thinking or I can't think clearly enough to put anything into words. Are memory/thinking issues common with the Lith? I didn't feel like this before, at least I don't think I did. I just hate it, cuz I did want the Lith to work and it was working for the depression/suicidal thoughts and 2 it's taking me forever to have conversations with Hubs or to respond to things online. I just can't get the words to come out the way I want them to?? If it truly is the Lith, what are my other options for a mood stabalizer? Could Is tay on just ths serq or is it imperative we add something else? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.